# SDR USAAD96105

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: T4 Blades
- Condition: Fractured
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SDF/PIT - FLT 2288 - ON DESCENT, HEARD THUMP ON RIGHT FUSELAGE AREA.  ON FINAL, AT 1,000 FEET, RIGHT ENGINE WOULD NOT RESPOND TO POWER INPUT.  AIRCRAFT LANDED, AND CREW NOTED RIGHT ENGINE EGT WAS CLIMBING, AND SHUT DOWN THE ENGINE.  REPLACED ENGINE.  FOUND ALL T4 BLADES FRACTURED NEAR ROOT.  (X)
